Quoc-Hung NGUYEN
Title
Cited by
Cited by
Year
Quasilinear Lane–Emden equations with absorption and measure data
MF Bidaut-Véron, NQ Hung, L Veron
Journal de Mathématiques Pures et Appliquées 102 (2), 315-337, 2014
322014
Potential estimates and quasilinear parabolic equations with measure data
QH Nguyen
arXiv preprint arXiv:1405.2587, 2014
252014
Global estimates for quasilinear parabolic equations on Reifenberg flat domains and its applications to Riccati type parabolic equations with distributional data
QH Nguyen
Calculus of Variations and Partial Differential Equations 54 (4), 3927-3948, 2015
242015
Sharp regularity estimates for solutions of the continuity equation drifted by Sobolev vector fields
E Brué, QH Nguyen
arXiv preprint arXiv:1806.03466, 2018
192018
Good- λ and Muckenhoupt–Wheeden type bounds in quasilinear measure datum problems, with applications
QH Nguyen, NC Phuc
Mathematische Annalen 374 (1), 67-98, 2019
182019
Good-λ and Muckenhoupt-Wheeden type bounds, with applications to quasilinear elliptic equations with gradient power source terms and measure data
QH Nguyen, NC Phuc
Math. Ann 374 (1-2), 67-98, 2019
152019
Generalized Gagliardo–Nirenberg inequalities using Lorentz spaces, BMO, Hölder spaces and fractional Sobolev spaces
NA Dao, JI Díaz, QH Nguyen
Nonlinear Analysis 173, 146-153, 2018
132018
On the Sobolev space of functions with derivative of logarithmic order
E Brué, QH Nguyen
Advances in Nonlinear Analysis 9 (1), 836-849, 2019
122019
Quantitative estimates for regular Lagrangian flows with vector fields
QH Nguyen
arXiv preprint arXiv:1805.01182, 2018
122018
An elliptic semilinear equation with source term and boundary measure data: the supercritical case
MF Bidaut-Véron, G Hoang, QH Nguyen, L Véron
Journal of Functional Analysis 269 (7), 1995-2017, 2015
122015
Quasilinear and Hessian type equations with exponential reaction and measure data
QH Nguyen, L Véron
Archive for Rational Mechanics and Analysis 214 (1), 235-267, 2014
112014
Pointwise gradient estimates for a class of singular quasilinear equations with measure data
QH Nguyen, NC Phuc
Journal of Functional Analysis 278 (5), 108391, 2020
102020
Discreteness of interior transmission eigenvalues revisited
HM Nguyen, QH Nguyen
Calculus of Variations and Partial Differential Equations 56 (2), 51, 2017
102017
On the Cauchy problem for the Muskat equation. II: Critical initial data
T Alazard, QH Nguyen
Annals of PDE 7 (1), 1-25, 2021
92021
Onsager’s conjecture on the energy conservation for solutions of Euler equations in bounded domains
QH Nguyen, PT Nguyen
Journal of Nonlinear Science 29 (1), 207-213, 2019
92019
On the Cauchy problem for the Muskat equation with non-Lipschitz initial data
T Alazard, QH Nguyen
arXiv preprint arXiv:2009.04343, 2020
82020
Stability properties for quasilinear parabolic equations with measure data
MF Bidaut-Véron, QH Nguyen
Journal of the European Mathematical Society 17 (9), 2103-2135, 2015
82015
Existence and regularity estimates for quasilinear equations with measure data: the case 1< p≤ 3n− 2 2n− 1
QH Nguyen, NC Phuc
Submitted for publication, 0
8
Advection diffusion equations with sobolev velocity field
E Brué, QH Nguyen
Communications in Mathematical Physics 383 (1), 465-487, 2021
72021
Endpoint Sobolev theory for the Muskat equation
T Alazard, QH Nguyen
arXiv preprint arXiv:2010.06915, 2020
72020
The system can't perform the operation now. Try again later.
Articles 1–20